Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 62, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 2, 2016, 1:00 PM CDT for Eastland County, Texas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2016, 1:00 PM CDT (18:00 UTC)
- Expired
- Jun 2, 2016, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Eastland County, TX
The radar
The Dyess AFB radar (KDYX), 43 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 3:17 PM CDT | FLASH FLOOD | 2 N Cisco, TX | COUNTY ROAD 561 IS CLOSED DUE TO HIGH WATER. OTHER ROADS CLOSED AROUND LAKE CISCO |
| Jun 2, 4:55 PM CDT | FLASH FLOOD | 2 N Cisco, TX | HIGHWAY 6 HAS BEEN WASHED OUT DOWNSTREAM OF CISCO DAM (THIS IS THE BRIDGE OVER SANDY CREEK) |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 137 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1078 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 572 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
131
WGUS54 KFWD 021800
FFWFWD
TXC133-022100-
/O.NEW.KFWD.FF.W.0062.160602T1800Z-160602T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
100 PM CDT THU JUN 2 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTLAND COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 400 PM CDT
* AT 1258 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN MUCH OF THE WESTERN HALF OF EASTLAND COUNTY. ADDITIONAL
RAIN AND STORMS WILL MOVE INTO THE REMAINDER OF THE COUNTY DURING
THE AFTERNOON HOURS. THIS HEAVY RAINFALL OF 1 TO 2 INCHES PER
HOUR WILL LEAD TO EXCESSIVE WATER RUNOFF AND CAUSE FLASH FLOODING.
LOW-LYING AREAS ARE MOST VULNERABLE TO RAPIDLY RISING WATER. SOME
LOW-WATER CROSSINGS MAY FLOOD AND BECOME IMPASSABLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EASTLAND...CISCO...RANGER...GORMAN...RISING STAR AND CARBON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. FIND AN ALTERNATE ROUTE.
&&
LAT...LON 3251 9911 3251 9847 3230 9848 3208 9893
3208 9912
$$
922 follow-up statements
593
WGUS54 KFWD 022021
FFWFWD
TXC133-030000-
/O.EXT.KFWD.FF.W.0062.000000T0000Z-160603T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
321 PM CDT THU JUN 2 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
EASTLAND COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 700 PM CDT
* AT 319 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS CONTINUING ACROSS EASTLAND
COUNTY WITH COUNTY ROAD 561 CLOSED DUE TO HIGH WATER. IN
ADDITION...SEVERAL ROADS ACROSS LAKE CISCO ARE CLOSED DUE TO WATER
FROM THE LAKE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EASTLAND...CISCO...RANGER...GORMAN...RISING STAR AND CARBON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. FIND AN ALTERNATE ROUTE.
&&
LAT...LON 3251 9911 3251 9847 3230 9848 3208 9893
3208 9912
$$
BAIN178
WGUS74 KFWD 022158
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
458 PM CDT THU JUN 2 2016
TXC133-030000-
/O.CON.KFWD.FF.W.0062.000000T0000Z-160603T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EASTLAND TX-
458 PM CDT THU JUN 2 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY FOR EASTLAND COUNTY...
AT 456 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING ACROSS
PORTIONS OF EASTLAND COUNTY...SPECIFICALLY ALONG HIGHWAY 6 NEAR THE
LAKE CISCO DAM. DOPPLER RADAR ESTIMATES THAT FOUR INCHES OF RAIN HAS
ALREADY FALLEN. WHILE HEAVY RAIN HAS ENDED...RESIDUAL FLOODING CAN
BE EXPECTED.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EASTLAND...CISCO...RANGER...GORMAN...RISING STAR AND CARBON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. FIND AN ALTERNATE ROUTE.
&&
LAT...LON 3251 9911 3251 9847 3230 9848 3208 9893
3208 9912
$$
BAINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 11:17 AM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 2, 11:17 AM CDT, 1 hour 43 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 1117 AM CDT THU JUN 2 2016 .UPDATE... After a much needed reprieve from heavy rainfall yesterday, widespread rains are impacting much of the region this morning, and will continue to do so for the remainder of the day and into the overnight hours. Moisture channel imagery shows a vigorous upper-level low just about over Del Rio, Texas with the associated trough axis now beginning to take on a more neutral tilt. Strong upper-level divergence associated with the encroaching low has fostered an expansive area of moderate to embedded heavy rainfall which continues to move into North Central Texas. This area of rainfall will continue to march northward through the remainder of the morning and will impact the Metroplex shortly. Precipitation amounts have been on the order of one half to one inch, with some isolated amounts in excess of 2 inches over the past three hours. With our saturated soils, this is all it's taking to cause flooding issues. As the upper level low gradually tracks eastward, the main precip shield should begin to pivot towards the west, which means that many locations in our CWA will remain under the gun for continued bouts of rainfall through the day. Overnight, there are still hints from model guidance of a consolidating warm core low impacting a portion of our region, but pinning its ultimate location down is not possible at this time. The important point here is that these types of nocturnally-enhanced systems can be exceptional rainfall producers over a highly localized area--and isolated rainfall amounts in excess of six inches are not out of the question. Finally, current indications are that flooding rains may linger longer than initially anticipated across our central and western zones, and for this reason we have extended the Flash Flood Watch to cover all of North and Central Texas until 1 PM tomorrow. Carlaw && .AVIATION... /ISSUED 1215 AM CDT THU JUN 2 2016/ /06Z TAFs/ Convection is slowly increasing in areal coverage across the region tonight and expect slow moving isolated to scattered showers and storms to continue through the night. Will carry VCSH through the night but an isolated thunderstorm or two could impact any of the TAF sites overnight. In addition, MVFR and IFR cigs will return and persist through most of the valid TAF period. An upper level low will slowly move east across the western portions of the state tonight and Thursday. This will help to increase the lift across the region and increase rain chances on Thursday. There will likely be a break in the rain Thursday morning but widespread showers and thunderstorms are expected to spread across the region Thursday afternoon and persist through the end of the valid TAF period. Will carry SHRA VCTS after 17-18Z tomorrow as this large area of rain persists. There may be brief breaks but high-res guidance suggests a nearly continuous feed of rain during this time. One inhibiting factor may be a convective complex moving across South and Southeast Texas interfering with the moisture influx into the region. In association with the upper level trough, a surface low will move into the region also aiding the lift for convection. The low will turn the surface winds to the northeast and possibly north during the day tomorrow. Winds will remain below 10 kts. JLDunn && .PREV DISCUSSION... /ISSUED 704 AM CDT THU JUN 2 2016/ The approach of an upper level low and a weak front have created bouts with showers and a plethora of cloud layers across North and Central Texas. It seemed that ceilings were holding out in the MVFR category for the entire shift, until in the past half hour when sites in the Metroplex suddenly began reporting IFR. So we will indicate IFR cigs during the morning hours with improvement back to MVFR by mid day. Meanwhile, the weak winds along the front have already begun to back to a more northeasterly direction, and should become due north this evening with speeds remaining well below 10 KT. Thunderstorms will become more likely this afternoon as the upper low encroaches on Central TX during peak heating hours. Storms should decrease in coverage late this evening, though isolated activity will continue overnight. 30 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 79 67 78 68 85 / 100 80 60 50 50 Waco 79 66 78 65 82 / 100 70 60 50 50 Paris 77 66 76 67 80 / 100 80 70 50 50 Denton 78 65 76 65 84 / 90 70 60 40 40 McKinney 78 66 77 66 82 / 90 80 70 50 40 Dallas 80 68 78 68 84 / 100 80 60 50 50 Terrell 79 67 77 67 82 / 100 80 70 50 50 Corsicana 78 68 77 68 81 / 100 80 70 50 60 Temple 77 66 77 65 81 / 100 70 60 50 60 Mineral Wells 78 65 76 65 83 / 100 70 60 40 40 && .FWD Watches/Warnings/Advisories... Flash Flood Watch through Friday afternoon for TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. && 15/90
Hazardous weather outlook, Jun 2, 4:31 AM CDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 431 AM CDT THU JUN 2 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 431 AM CDT THU JUN 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. GOOD CHANCES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT ACROSS NORTH AND CENTRAL TEXAS...DUE TO A SLOW MOVING FRONT AND AN UPPER LEVEL LOW PRESSURE SYSTEM. A FEW STORMS WILL BE STRONG WITH SMALL HAIL AND GUSTY WINDS...BUT HEAVY RAIN AND POSSIBLE FLASH FLOODING WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. CHANCES OF SHOWERS AND STORMS WITH LOCALLY HEAVY RAIN WILL CONTINUE THROUGH EARLY SUNDAY. STORM CHANCES ARE EXPECTED TO END LATE SUNDAY AS THE SYSTEM MOVES SOUTH OF THE AREA. LINGERING MOISTURE MAY LEAD TO AN ISOLATED STORM OR TWO ACROSS THE SOUTHERN-MOST COUNTIES ON MONDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION IS NOT ANTICIPATED BUT SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF HEAVY RAINFALL AND FLOODING.
In the hours before
Local storm report, Jun 2, 8:50 AM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
850 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM FLASH FLOOD TEMPLE 31.10N 97.35W
06/02/2016 BELL TX EMERGENCY MNGR
BELL CO OEM REPORTED A FEW WATER RESCUES WERE ONGOING
ACROSS PORTIONS OF THE CITY OF TEMPLE.Local storm report, Jun 2, 10:37 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1037 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 AM FLASH FLOOD 2 SW HAMILTON 31.68N 98.14W
06/02/2016 HAMILTON TX LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED FLASH FLOODING ALONG PECAN
CREEK SW OF HAMILTON. IN ADDITION---FLOODING
WAS REPORTED ALONG FM 221 AND 218. FLOODING ALONG HIGHWAY
84 NEAR EVANT WAS ALSO REPORTED.Local storm report, Jun 2, 11:30 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1130 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD TEMPLE 31.10N 97.35W
06/02/2016 BELL TX EMERGENCY MNGR
MINOR FLASH FLOODING OF A FEW HOMES IN TEMPLE...SEVERAL
ROADS IN THE CITY OF BELTON CLOSED DUE TO FLOOD WATERS.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:30 PM CDT | Areal Flood Advisory | FWD | Hood | 2 hr |
| Jun 1, 7:34 PM CDT | Areal Flood Advisory | FWD | Bell, Falls | 116 min |
| Jun 1, 8:14 PM CDT | Flash Flood Warning | FWD | Hood | 2 hr |
| Jun 1, 8:25 PM CDT | Special Weather Statement | FWD | Hill | 65 min |
| Jun 1, 8:31 PM CDT | River Flood Warning | FWD | Denton | 4 days |
| Jun 1, 8:32 PM CDT | Special Weather Statement | FWD | Hood | 58 min |
| Jun 1, 9:39 PM CDT | Special Weather Statement | FWD | Johnson | 51 min |
| Jun 1, 10:12 PM CDT | Areal Flood Warning | FWD | Hood | 3 hr |
| Jun 1, 10:35 PM CDT | Areal Flood Advisory | FWD | Montague | 3 hr |
| Jun 1, 11:09 PM CDT | Flash Flood Warning | FWD | Montague | 111 min |
| Jun 2, 12:51 AM CDT | Flash Flood Warning | FWD | Montague | 6 hr |
| Jun 2, 1:11 AM CDT | Areal Flood Warning | FWD | Hood | 9 hr |
| Jun 2, 1:36 AM CDT | Flash Flood Warning | FWD | Jack, Young | 4 hr |
| Jun 2, 2:40 AM CDT | Areal Flood Advisory | FWD | Denton | 3 hr |
| Jun 2, 3:51 AM CDT | Flash Flood Warning | FWD | Cooke, Montague | 6 hr |
| Jun 2, 4:16 AM CDT | River Flood Warning | FWD | Leon, Robertson | 7 days |
| Jun 2, 5:56 AM CDT | Areal Flood Warning | FWD | Jack, Young | 6 hr |
| Jun 2, 6:18 AM CDT | Areal Flood Advisory | FWD | Denton, Wise | 4 hr |
| Jun 2, 6:45 AM CDT | Flash Flood Warning | FWD | Montague | 3 hr |
| Jun 2, 7:18 AM CDT | Areal Flood Advisory | FWD | Grayson | 3 hr |
| Jun 2, 7:31 AM CDT | Areal Flood Advisory | FWD | Bell, Falls, Milam | 4 hr |
| Jun 2, 8:42 AM CDT | Areal Flood Advisory | FWD | Coryell, McLennan | 3 hr |
| Jun 2, 8:47 AM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| Jun 2, 9:26 AM CDT | Areal Flood Advisory | FWD | Bosque, Hamilton | 4 hr |
| Jun 2, 9:43 AM CDT | Areal Flood Advisory | FWD | Comanche, Mills | 3 hr |
| Jun 2, 9:50 AM CDT | Flash Flood Warning | FWD | Comanche, Hamilton | 5 hr |
| Jun 2, 10:03 AM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| Jun 2, 10:10 AM CDT | Areal Flood Advisory | FWD | Limestone | 3 hr |
| Jun 2, 10:15 AM CDT | Areal Flood Warning | FWD | Hood | 3 hr |
| Jun 2, 10:24 AM CDT | Areal Flood Advisory | FWD | Hill, Navarro | 3 hr |
| Jun 2, 10:39 AM CDT | River Flood Warning | FWD | Coryell | 9 days |
| Jun 2, 10:39 AM CDT | River Flood Warning | FWD | Coryell | 29 hr |
| Jun 2, 10:39 AM CDT | River Flood Warning | FWD | Limestone | 52 hr |
| Jun 2, 10:52 AM CDT | Areal Flood Advisory | FWD | Erath, Somervell | 3 hr |
| Jun 2, 11:18 AM CDT | Flash Flood Warning | FWD | Erath, Hood, Somervell | 6 hr |
| Jun 2, 11:37 AM CDT | Areal Flood Advisory | FWD | Freestone, Navarro | 3 hr |
| Jun 2, 11:40 AM CDT | Areal Flood Warning | FWD | Bell | 3 hr |
| Jun 2, 12:35 PM CDT | Flash Flood Warning | FWD | Johnson | 11 hr |
| Jun 2, 1:14 PM CDT | Areal Flood Advisory | FWD | Hill, Limestone, Navarro | 3 hr |
| Jun 2, 1:47 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Jun 2, 1:52 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 6 hr |
| Jun 2, 1:58 PM CDT | River Flood Warning | FWD | Somervell | 24 hr |
| Jun 2, 1:59 PM CDT | Areal Flood Advisory | FWD | Denton | 4 hr |
| Jun 2, 2:39 PM CDT | Flash Flood Warning | FWD | Dallas | 6 hr |
| Jun 2, 2:42 PM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| Jun 2, 2:48 PM CDT | Areal Flood Warning | FWD | Comanche, Hamilton | 3 hr |
| Jun 2, 3:04 PM CDT | River Flood Warning | FWD | Bosque | 25 hr |
| Jun 2, 3:04 PM CDT | River Flood Warning | FWD | Comanche | 47 hr |
| Jun 2, 3:04 PM CDT | River Flood Warning | FWD | Milam | 47 hr |
| Jun 2, 3:06 PM CDT | River Flood Warning | FWD | Stephens | 42 hr |
| Jun 2, 3:11 PM CDT | Areal Flood Advisory | FWD | Montague | 3 hr |
| Jun 2, 3:22 PM CDT | River Flood Warning | FWD | Navarro | 3 days |
| Jun 2, 3:22 PM CDT | River Flood Warning | FWD | Wise | 40 hr |
| Jun 2, 3:22 PM CDT | River Flood Warning | FWD | Dallas | 22 hr |
| Jun 2, 3:22 PM CDT | River Flood Warning | FWD | Collin | 49 hr |
| Jun 2, 3:22 PM CDT | River Flood Warning | FWD | Denton | 22 hr |
| Jun 2, 3:32 PM CDT | Areal Flood Advisory | FWD | Parker, Wise | 3 hr |
| Jun 2, 3:32 PM CDT | River Flood Warning | FWD | Hunt | 49 hr |
| Jun 2, 3:50 PM CDT | Flash Flood Warning | FWD | Parker | 3 hr |
| Jun 2, 4:25 PM CDT | Areal Flood Advisory | FWD | Jack | 3 hr |
| Jun 2, 5:17 PM CDT | Flash Flood Warning | FWD | Hood | 3 hr |
| Jun 2, 5:37 PM CDT | Areal Flood Warning | FWD | Erath, Somervell | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.